TITLE

Computerised visual field deficits in tears of the retinal pigment epithelium

AUTHOR(S)
Maguire, J I; Annesley, W H; Decker, W L; Brown, G C; Fischer, D H; Slagle, J M
PUB. DATE
September 1990
SOURCE
British Journal of Ophthalmology;Sep1990, Vol. 74 Issue 9, p556
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
No abstract available.
ACCESSION #
66122607

 

Related Articles

  • Retinal Pigment Epithelial Tear Involving the Fovea With Preserved Visual Function. Yoshitani, Shigeki; Katsura, Mari; Minamoto, Atsushi; Tsumura, Kiyoshi; Tamura, Hiroki; Hasebe, Haruyuki; Mishima, Hiromu K. // Ophthalmic Surgery, Lasers & Imaging;May/Jun2003, Vol. 34 Issue 3, p217 

    Tears of the retinal pigment epithelium are known to occur either spontaneously or after laser photocoagulation in eyes with retinal pigment epithelium detachment. A 65-year-old man with preexisting retinal pigment epithelium detachment developed a retinal pigment epithelium tear after dye laser...

  • Triamcinolone.  // Reactions Weekly;10/27/2007, Issue 1175, p25 

    The article describes the case of a 74-year-old man who developed a retinal pigment epithelial tear following an intravitreal injection of triamcinolone. The patient had a pigment epithelial detachment in his left eye, with a best-corrected visual acuity of 20/80. His fluorescein angiography and...

  • Aflibercept.  // Reactions Weekly;May2015, Vol. 1551 Issue 1, p18 

    An abstract of the article "Tear in the retinal pigment epithelium by intravitreal injection of aflibercept," by T. Bertelmann and colleagues is presented.

  • Spontaneous bilateral giant tears of the retinal pigment epithelium. Izumi, N.; Mori, F.; Ishiko, S.; Kitaya, N.; Hikichi, T.; Mizumoto, H.; Yoshida, A. // British Journal of Ophthalmology;Nov2004, Vol. 88 Issue 11, p1476 

    Presents a letter to the editor about spontaneous bilateral giant tears of the retinal pigment epithelium.

  • Ranibizumab.  // Reactions Weekly;6/20/2009, Issue 1257, p37 

    The article describes the case of a 78-year-old woman who developed a tear in her retinal pigment epithelium (RPE) after being treated with ranibizumab. The visual acuity of the woman had improved but a denuded area of RPE with adjacent scroll and bleeding under the retina were observed. The...

  • Retinal pigment epithelial tear resembling retinal tear. Grob, S; Kozak, I; Zhang, K // Eye;Feb2012, Vol. 26 Issue 2, p333 

    A letter to the editor is presented which describes a case study of a 74-year-old woman diagnosed with a tear in her retinal pigment epithelium (RPE).

  • Dexamethasone/triamcinolone.  // Reactions Weekly;Jan2015, Vol. 1533 Issue 1, p174 

    An abstract of the article "Bilateral central serous chorioretinopathy with retinal pigment epithelium tears following epidural steroid injection," by S. B. Lee and colleagues is presented.

  • Ranibizumab.  // Reactions Weekly;Nov2015, Vol. 1576 Issue 1, p217 

    The article presents a case study of a 72-year-old man developed retinal pigment epithelium (RPE) tear following treatment with ranibizumab.

  • Ranibizumab.  // Reactions Weekly;8/21/2010, Issue 1315, p41 

    The article describes the case of a 67-year-old woman who developed a full-thickness retinal perforation following intravitreal administration of ranibizumab for retinal pigment epithelium detachment and tear.

  • Higher incidence of retinal pigment epithelium tears after ranibizumab in neovascular age-related macular degeneration with increasing pigment epithelium detachment height. Guber, Josef; Praveen, Anjali; Saeed, Muhammad Usman // British Journal of Ophthalmology;Nov2013, Vol. 97 Issue 11, p1486 

    A letter to the editor is presented concerning retinal pigment epithelium (RPE) tears after ranibizumab treatment for age-related macular degeneration and the use of optical coherence tomography findings to estimate risk for the development of RPE tears.

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sign out of this library

Other Topics